Pharmacy won't or can't fill my oxycontin 80mg script on time every month and I suffer major withdrawal every month. What are the long or short term effects on my body?
There's no reason for this unless there's more to the story (early refills maybe)? It's not in short supply so maybe it's time to change pharmacies or have your Dr put some pressure on the Rx. Also cannot answer without knowing how long you've been taking it and how much per day.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2010 • 3 answers
Posted 8 Oct 2010 • 6 answers
Posted 16 Jun 2011 • 1 answer
OxyContin - I have been taking oxy since it came out. I take 4 80mg a day I cut myself down from 6 a
Posted 28 Sep 2011 • 1 answer
Will I have withdrawal symptoms if I'm out of my oxycontin 30 mg but still taking my oxycodone 30mg?
Posted 19 days ago • 1 answer